RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1990, Volume 85, Number 2, Pages 193–204 (Mi tmf5942)  

This article is cited in 2 scientific papers (total in 2 papers)

Limiting density of states for quantum rotator model

I. A. Koshovets


Abstract: The concept of the limiting density of states is introduced for operators associated with a dynamical system, and some smoothness properties of the density are studied. The limiting density of states for the evolution operator of a quantum rotator is found explicitly.

Full text: PDF file (947 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1990, 85:2, 1146–1154

Bibliographic databases:

Received: 30.12.1989

Citation: I. A. Koshovets, “Limiting density of states for quantum rotator model”, TMF, 85:2 (1990), 193–204; Theoret. and Math. Phys., 85:2 (1990), 1146–1154

Citation in format AMSBIB
\Bibitem{Kos90}
\by I.~A.~Koshovets
\paper Limiting density of~states for quantum rotator model
\jour TMF
\yr 1990
\vol 85
\issue 2
\pages 193--204
\mathnet{http://mi.mathnet.ru/tmf5942}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1090075}
\transl
\jour Theoret. and Math. Phys.
\yr 1990
\vol 85
\issue 2
\pages 1146--1154
\crossref{https://doi.org/10.1007/BF01086843}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1990FU79200004}


Linking options:
  • http://mi.mathnet.ru/eng/tmf5942
  • http://mi.mathnet.ru/eng/tmf/v85/i2/p193

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. A. Koshovets, “Properties of the limit distribution of states for a family of unitary operators related to a quantum rotator”, Russian Math. Surveys, 46:6 (1991), 223–224  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. I. A. Koshovets, “Unitary analog of the Anderson model. Purely point spectrum”, Theoret. and Math. Phys., 89:3 (1991), 1249–1270  mathnet  crossref  mathscinet  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:270
    Full text:94
    References:46
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021